| Model Number |
8900-4006 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while defibrillating a patient (age & gender unknown), an arc was heard from the electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.